Free Access
Issue
RAIRO-Oper. Res.
Volume 51, Number 4, October-December 2017
Page(s) 1211 - 1250
DOI https://doi.org/10.1051/ro/2017034
Published online 24 November 2017
  • S. Andradóttir, H. Ayhan and D.G. Down, Server assignment policies for maximizing the steady-state throughput of finite state queueing systems. Manag. Sci. 47 (2001) 1421–1439. [CrossRef] [Google Scholar]
  • C. Banderier, M. Bousquet-Mlou, A. Denise, P. Flajolet, D. Gardy and D. Gouyou-Beauchamps, Generating functions of generating trees. Discrete Math. 246 (2002) 29–55. [CrossRef] [Google Scholar]
  • E. Bender, Asymptotic methods in enumeration. SIAM Rev. 16 (1974) 485–513. [CrossRef] [Google Scholar]
  • H.S. Dai and Y.Q. Zhao, Wireless 3-hop networks with stealing revisited: A kernel approach. INFOR. 51 (2013) 192–205. [Google Scholar]
  • D. Denteneer and J.S.H. van Leeuwaarden, Multi-Access, Reservations and Queues.Springer (2008). [Google Scholar]
  • F. Guillemin and J.S.H. van Leeuwaarden, Rare event asymptotics for a random walk in the quarter plane. Queueing Syst. 67 (2011) 1–32. [CrossRef] [Google Scholar]
  • H. Li and Y.Q. Zhao, Tail asymptotics for a generalized two-demand queuing model-a kernel method. Queueing Syst. 69 (2011) 77–100. [CrossRef] [Google Scholar]
  • H. Li and Y.Q. Zhao, A kernel method for exact tail asymptotic-random walks in the quarter plane. Preprint arXiv:1505.04425v1 (2015). [Google Scholar]
  • H. Li, J. Tavakoli and Y.Q. Zhao, Analysis of exact tail asymptotics for singular random walks in the quarter plane. Queueing Syst. 74 (2013) 151–179. [CrossRef] [Google Scholar]
  • D.E. Knuth, The Art of Computer Programming, Fundamental Algorithms, vol. 1 (2nd ed).Addison-Wesley (1969). [Google Scholar]
  • V.A. Malyshev, An analytical method in the theory of two-dimensional positive random walks. Sib. Math. J. 13 (1972) 917–929. [CrossRef] [Google Scholar]
  • V.A. Malyshev, Asymptotic behavior of the stationary probabilities for two-dimensional positive random walks. Sib. Math. J. 14 (1973) 109–118. [CrossRef] [Google Scholar]
  • M. Miyazawa, Light tail asymptotics in multidimensional reflecting processes for queueing networks. TOP 19 (2011) 233–299. [CrossRef] [Google Scholar]
  • G. Fayolle, R. Iasnogorodski and V. Malyshev, Random walks in the Quarter-plane. Springer (1991). [Google Scholar]
  • F. Flajolet and R. Sedgewick, Analytic Combinatorics. Cambridge University Press (2009). [Google Scholar]
  • J. Resing and L. Örmeci, A tandem queueing model with coupled processors. Oper. Res. Lett. 31 (2003) 383–389. [CrossRef] [Google Scholar]
  • Y. Song, Z.M. Liu and H.S. Dai, Exact tail asymptotics for a discrete-time preemptive priority queue. Acta Math. Appl. Sin. Engl. Ser. 31 (2015) 43–58. [CrossRef] [EDP Sciences] [Google Scholar]
  • J.S.H. van Leeuwaarden and J. Resing, A tandem queue with coupled processors: Computational issues. Queueing Syst. 50 (2004) 29–52. [Google Scholar]
  • H.B. Zhang, T-QBD: Theory and Applications(in Chinese). Ph.D. thesis, Shanghai University, China (2010). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.